# SDR ORJA95105

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53184
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH TRACK OFF AT ROW 2.  REINSTALLED E-PATH TRACK.  (X)
